Radiotheraphy side effect question

  • 2 replies
  • 26 subscribers
  • 414 views

Hi,

Just a quick question on a side effect of radiotheraphy on the cervix.

May be a strange question, but has anyone found that their wee smelled funny during radiotheraphy? Im just coming to the end of week 2 and the last day or so my wee has now got a strange smell to it, i can only assume its the radiotheraphy, but not sure Relaxed️ 

Thanks 

Kath x

  • Hi Kath  

    Well this is a new one to me I’m afraid, so hopefully some of the other ladies might be able to identify with it. It’s not something I personally noticed when I was having treatment and I’ve not heard of it reported in the group before. That’s not to say no-one else has experienced it, but it’s not something I’ve seen mentioned. I’m curious to see responses! 

    Sarah xx


    Community Champion Badge

    Cervical Cancer Forum

    Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm

  • Well   i like to be different RoflRofl

    It may be something it may be nothing but its definately a “thing” the last couple of days lol.  I mean its less of a concern to me and more of a curiosity thing lol
    It may be something im eating maybe but just thought id see on here, and like you am curious to see if any of the ladies can relate Relaxed

    Will wait and see x